# SDR ASAA2020112533588

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,560 hours, 15,592 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 1 HAS BOTH "FAIL" FLAGS DISPLAYED ON RADIO CONTROL PANEL.  GROUNDED-YES.  CYCLED AIRCRAFT POWER, PERFORMED BITE CHECK, REF B737-800 FIM TASK 28-11-00-810-801.  OPERATIONS CHECK GOOD.
